Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 175, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Sep 25, 2011, 6:25 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 35 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2011, 6:25 PM CDT (23:25 UTC)
- Expired
- Sep 25, 2011, 7:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Desha County, AR
The radar
The Little Rock radar (KLZK), 135 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 6:26 PM CDT | TORNADO 0 | 2 W Tichnor, AR | IN ARKANSAS COUNTY AN EF0 TORNADO WAS CONFIRMED. TRACK STARTED 2.8 MILES WEST OF TICHNOR AND ENDED 1 MILE WNW OF TICHNOR FOR A TOTAL PATH LENGTH OF 1.9 MILES. THIS TORNADO KNOCKED TREES DOWN...BLEW SHINGLES OFF OF HOUSES...AND PEELED TIN BACK ON A BARN. TIME O |
| Sep 25, 6:30 PM CDT | HAIL 2 | Weber, AR | 2.25 INCH HAIL WAS SEEN. |
| Sep 25, 6:30 PM CDT | HAIL 2.5 | 2 Ne Gillett, AR | GOLF BALL TO TENNIS BALL SIZED HAIL PUT HOLES IN SIDING. |
| Sep 25, 6:30 PM CDT | HAIL 2.5 | 3 Ne Gillett, AR | TENNIS BALL SIZED HAIL KNOCKED SKYLIGHTS OUT OF A BUSINESS. |
| Sep 25, 6:34 PM CDT | TSTM WND DMG | Tichnor, AR | A TREE WAS DOWN ALONG HWY 44. |
| Sep 25, 6:34 PM CDT | HAIL 3 | 1 W Tichnor, AR | 3.25 INCH HAIL BROKE WINDOWS IN A HOME AND BROKE A TRUCKS WINDSHIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 3:19 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
443
WFUS54 KLZK 252325
TORLZK
ARC001-041-260000-
/O.NEW.KLZK.TO.W.0175.110925T2325Z-110926T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CDT SUN SEP 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 700 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR GILLETT...OR 14 MILES WEST OF WHITE RIVER
NWR. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHITE RIVER NWR... SNOW LAKE... LORAYS...
GILLETT... WEBER... DE LUCE...
WRIGHT LAKE... WOLF BAYOU... WHITING LAKE...
WARD RESERVOIR... TURNER LAKE... TICHNOR...
STAR LAKE... SHEPPARD POINT... PROSPEROUS BAYOU...
PRAIRIE LAKES... MCKINLEY RES... MCCRACKEN LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3406 9095 3404 9143 3421 9146 3427 9107
3422 9106 3419 9109 3414 9108 3413 9110
3412 9096 3410 9092 3410 9089 3408 9086
TIME...MOT...LOC 2326Z 265DEG 34KT 3414 9134
$$
562 follow-up statements
316
WWUS54 KLZK 252338
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT SUN SEP 25 2011
ARC001-041-260000-
/O.CON.KLZK.TO.W.0175.000000T0000Z-110926T0000Z/
ARKANSAS AR-DESHA AR-
638 PM CDT SUN SEP 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DESHA AND
CENTRAL ARKANSAS COUNTIES UNTIL 700 PM CDT...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 7 MILES NORTHWEST OF WHITE RIVER
NWR...MOVING EAST AT 40 MPH. LAW ENFORCEMENT REPORTS A FUNNEL CLOUD
IN TICHNOR AT THIS TIME.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHITE RIVER NWR... SNOW LAKE... LORAYS...
GILLETT... WEBER... DE LUCE...
WRIGHT LAKE... WOLF BAYOU... WHITING LAKE...
WARD RESERVOIR... TURNER LAKE... TICHNOR...
STAR LAKE... SHEPPARD POINT... PROSPEROUS BAYOU...
PRAIRIE LAKES... MCKINLEY RES... MCCRACKEN LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3406 9095 3404 9143 3421 9146 3427 9107
3422 9106 3419 9109 3414 9108 3413 9110
3412 9096 3410 9092 3410 9089 3408 9086
TIME...MOT...LOC 2338Z 265DEG 34KT 3415 9120
$$
56934
WWUS54 KLZK 252348 CCA
SVSLZK
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT SUN SEP 25 2011
ARC001-041-260000-
/O.COR.KLZK.TO.W.0175.000000T0000Z-110926T0000Z/
ARKANSAS AR-DESHA AR-
638 PM CDT SUN SEP 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DESHA AND
CENTRAL ARKANSAS COUNTIES UNTIL 700 PM CDT...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTH OF MERRISACH LAKE...OR 6
MILES WEST OF WHITE RIVER NWR...MOVING EAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHITE RIVER NWR... SNOW LAKE... LORAYS...
GILLETT... WEBER... DE LUCE...
WRIGHT LAKE... WOLF BAYOU... WHITING LAKE...
WARD RESERVOIR... TURNER LAKE... TICHNOR...
STAR LAKE... SHEPPARD POINT... PROSPEROUS BAYOU...
PRAIRIE LAKES... MCKINLEY RES... MCCRACKEN LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3406 9095 3404 9143 3421 9146 3427 9107
3422 9106 3419 9109 3414 9108 3413 9110
3412 9096 3410 9092 3410 9089 3408 9086
TIME...MOT...LOC 2338Z 265DEG 34KT 3410 9121
$$
56What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 25, 2:27 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Sep 25, 2:27 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 227 PM CDT SUN SEP 25 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT SURFACE ANALYSIS SHOWS QUASI-STATIONARY FRONTAL BOUNDARY DRAPED FROM WEST CENTRAL TO NORTHEAST ARKANSAS. CLOUD COVER HAS BEEN PRETTY THICK AHEAD OF IT...WHICH HAS ACTED TO INHIBIT DEVELOPMENT EARLY THIS AFTERNOON. EDGE OF HIGH CLOUDS CURRENTLY PUSHING INTO WEST CENTRAL ARKANSAS... AND WITH THE AXIS OF HIGHEST INSTABILITY OVER THE SOUTHWEST AND SOUTH PORTION OF THE FORECAST AREA...SHOWERS/THUNDERSTORMS SHOULD BEGIN TO INITIATE SOME TIME IN THE NEXT HOUR OR SO. SOME STORMS COULD BE STRONG TO SEVERE...WITH HAIL AND WINDS THE PRIMARY CONCERN. THERE IS A LOW PROBABILITY OF A TORNADO OR TWO...GIVEN THE LOW LEVEL WIND SHEAR PRESENT OVER THE SOUTHEAST THIRD OF THE STATE...EXTENDING INTO THE DELTA REGION. EXTENT OF THE SEVERE THREAT/THUNDERSTORM COVERAGE WILL ALL DEPEND ON HOW MUCH THE AREA DESTABILIZES. GREATEST OPPORTUNITY FOR SEVERE WEATHER WILL BE FROM INITIATION THROUGH ABOUT 9PM-MIDNIGHT...AS THE FRONT BEGINS TO PICK UP MOMENTUM AND EVENTUALLY PUSHES INTO NORTHERN LOUISIANA. BEHIND THE BOUNDARY...SLIGHTLY COOLER AIR WILL MOVE IN. THE BOUNDARY IS EXPECTED TO STALL OUT NEAR THE INTERSTATE 20 CORRIDOR. ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY NIGHT...AS THE FRONT WOBBLES AROUND NORTH LOUISIANA/SOUTHERN ARKANSAS AND SEVERAL UPPER WAVES INTERACT WITH IT. THE FRONT WILL EVENTUALLY WASH OUT. && .LONG TERM...THURSDAY THROUGH SUNDAY MODELS REMAIN IN VERY GOOD AGREEMENT THROUGH THE EXTENDED PERIOD AND ONCE AGAIN DEVELOP A HIGHLY AMPLIFIED UPPER PATTERN. WITH MODELS BEING ON THE SAME PAGE...WILL SIMPLY USE A BLEND OF SOLUTIONS WITH A LEAN TOWARDS THE SLIGHTLY MORE CONSISTENT GFS. STUBBORN UPPER LOW WHICH HAD TAKEN RESIDENCE OVER THE GREAT LAKES STATES OF LATE FINALLY BEGINS TO LIFT OUT AS ANOTHER STRONG SHORT WAVE DROPS OUT OF CENTRAL CANADA. RESULT OF THIS SECOND WAVE IS TO CARVE OUT A DEEP EASTERN CONUS TROUGH WITH SUBSEQUENT RIDGING OVER OVER THE ROCKIES WHICH EXPANDS EASTWARD AS THE PERIOD PROGRESSES. AS PATTERN UNFOLDS...A WEAK COLD FRONT WILL MOVE THROUGH THE STATE IN THE LATE THURSDAY TO EARLY FRIDAY TIME FRAME. FRONT IS RATHER WEAK AND DOES NOT HAVE A LOT OF MOISTURE TO DEAL WITH AND ITS PASSAGE WILL SIMPLY BE MARKED BY A WIND SHIFT. COOLER AND DRIER AIR MASS WILL BE USHERED INTO THE AREA BEHIND THE FRONT WITH MAV/MEX NUMBERS LOOKING GOOD AND GENERALLY ACCEPTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 49 73 51 80 / 30 10 10 10 CAMDEN AR 59 82 57 86 / 30 10 30 20 HARRISON AR 46 72 50 78 / 10 10 10 10 HOT SPRINGS AR 55 79 54 84 / 20 10 20 20 LITTLE ROCK AR 55 78 57 83 / 30 10 20 20 MONTICELLO AR 59 78 57 85 / 60 10 30 20 MOUNT IDA AR 51 81 51 85 / 10 10 20 20 MOUNTAIN HOME AR 47 72 50 79 / 10 10 10 10 NEWPORT AR 49 73 51 80 / 40 10 10 10 PINE BLUFF AR 57 77 55 84 / 50 10 30 20 RUSSELLVILLE AR 51 78 51 83 / 10 10 10 10 SEARCY AR 52 75 52 81 / 30 10 10 10 STUTTGART AR 54 75 56 81 / 50 10 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-JEFFERSON- LINCOLN-MONROE-OUACHITA. && SHORT TERM...57 / LONG TERM...56
Hazardous weather outlook, Sep 25, 8:00 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 800 AM CDT SUN SEP 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 800 AM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THIS AFTERNOON AND INTO THE EVENING HOURS ACROSS PARTS OF THE NATURAL STATE. THE AREA THAT IS MOST SUSCEPTIBLE TO SEEING SEVERE WEATHER WILL BE ROUGHLY SOUTH AND EAST OF A MOUNT IDA TO MORRILTON TO BATESVILLE LINE. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST TODAY WILL REMAIN NEARLY STATIONARY THROUGH THE PERIOD. A STRONG PIECE OF ENERGY WILL ROTATE AROUND THIS FEATURE AND WHEN COMBINED WITH AN ADVANCING COLD FRONT...WILL HELP GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND INTO THE EVENING HOURS. THE ATMOSPHERE WILL CONTINUE TO BECOME MORE MOIST AND UNSTABLE AS THE DAY PROGRESSES WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE IN THE AFOREMENTIONED AREA. THE MAIN THREATS OF SEVERE WEATHER AT THIS TIME REMAIN LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT...ESPECIALLY OVER THE FAR EAST AND SOUTHEAST. THE SYSTEM IS EXPECTED TO CLEAR THE SOUTHEAST CORNER OF THE STATE LATE THIS EVENING TAKING THE THREAT OF SEVERE WEATHER WITH IT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COOLER AND DRIER AIR MASS WILL PUSH INTO THE AREA FOR MONDAY... AS THE COLD FRONT STALLS NEAR THE ARKANSAS AND LOUISIANA STATE LINE. ON TUESDAY THE STALLED FRONT WILL DRIFT NORTH AND AGAIN BRING A LOW CHANCE OF RAIN TO PARTS OF THE STATE. THE FRONT WILL MEANDER AROUND THE REGION THROUGH MID WEEK...WITH SMALL RAIN CHANCES CONTINUING...ESPECIALLY OVER THE SOUTHERN HALF OF THE STATE. DRY WEATHER WILL RETURN TO THE FORECAST WEDNESDAY AND THURSDAY...WHILE THE NEXT COLD FRONT IS EXPECTED LATE THURSDAY TO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON TO EVENING FOR PARTS OF CENTRAL TO SOUTHERN ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59/56
In the hours before
Local storm report, Sep 25, 4:43 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL WHITE HALL 34.28N 92.10W
09/25/2011 E1.75 INCH JEFFERSON AR TRAINED SPOTTER
HAIL RANGING FROM THE SIZE OF QUARTERS TO GOLF BALLS WAS
FALLING IN WHITE HALL AND COVERING THE GROUND.
&&
MCLAYLocal storm report, Sep 25, 4:49 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
449 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL BRINKLEY 34.88N 91.19W
09/25/2011 E0.75 INCH MONROE AR LAW ENFORCEMENT
HAIL FALLING WAS BETWEEN THE SIZE OF DIMES AND PENNIES.
&&
227Local storm report, Sep 25, 5:01 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 1 S HAZEN 34.77N 91.57W
09/25/2011 E1.00 INCH PRAIRIE AR LAW ENFORCEMENT
&&
227Local storm report, Sep 25, 5:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL ALTHEIMER 34.32N 91.85W
09/25/2011 E2.75 INCH JEFFERSON AR LAW ENFORCEMENT
HAIL UP TO THE SIZE OF BASEBALLS WAS FALLING.
&&
227Local storm report, Sep 25, 6:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 N HAGLER 34.27N 91.53W
09/25/2011 E2.00 INCH ARKANSAS AR TRAINED SPOTTER
BROKE THE WIENDHSIELD OF THE SPOTTERS CAR,
&&
227Local storm report, Sep 25, 6:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 2 SSW ONE HORSE STORE 34.19N 91.51W
09/25/2011 E1.75 INCH ARKANSAS AR LAW ENFORCEMENT
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:55 AM CDT | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 6 more | 15 hr |
| Sep 25, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 48 min |
| Sep 25, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke | 45 min |
| Sep 25, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 27 min |
| Sep 25, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Monroe | 49 min |
| Sep 25, 5:38 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 52 min |
| Sep 25, 5:41 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 39 min |
| Sep 25, 5:55 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 20 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.